# SDR SWIA200311971

- Difficulty date: May 9, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 1,574 hours, 1,304 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1912
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

''FLAPS FAIL'' MESSAGE DURING CRUISE (16,000' AT 320 KTS).  HIGH SPEED CLACKER REMAINED ON UNTIL AIR SPEED WAS BELOW 250 KTS.  REMOVED AND REPLACED LEFT BPSU IAW 27-51-10.  PERFORMED RIGGING AND OPS CHECKS OF FLAP SYSTEM.  NO DEFECTS NOTED AT ANY TIME.
